Thread: Flu symptoms?
03-07-2005, 10:43 AM #1
I have been on a test Prop and E cycle for 7 weeks now with no flu symptoms but i just started taking 4G a day of trib that was from true protein.com (90%). ive read this was extremely good trib and was wondering if it could possible be giving me flu like symptoms. it swtarted the day after i took the trib? anyone ever heard of this?
03-07-2005, 10:52 AM #2
why should it give u flu sypthoms? flu symthoms normally accure if ur juice isn t sterile...
03-07-2005, 10:58 AM #3
i wasnt sure i thoguth it had somethign to do with test levels...
03-07-2005, 11:02 AM #4
could be feeling funny b/c of the fluctuation(sp) of hormones
03-07-2005, 11:04 AM #5
thats what i thoguht it might be... but its not just funny feeling... its achy muscles and a lil cough and slight fever.... thanks for the hlep guys.. i am going to florida on friday and i wanna clear this up ASAP
03-07-2005, 11:07 AM #6
how long has this been going on?
03-07-2005, 11:15 AM #7
only 2 days now but i started the TRIB 3 days ago.
03-07-2005, 11:20 AM #8
hmmm, in all my experiences it only last about 24hrs.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)